Asymptotic Bounds for the Solutions of a Functional-Differential Equation with Linearly Transformed Argument
- 4 Downloads
We establish new properties of solutions of a functional-differential equation with linearly transformed argument.
Unable to display preview. Download preview PDF.
- 2.G. P. Pelyukh and D. V. Bel’skii, “On the asymptotic properties of the solutions of a linear functional-differential equation of neutral type with constant coefficients and linearly transformed argument,” Nelin. Kolyv., 15, No. 4, 466–493 (2012); English translation: J. Math. Sci., 194, No. 4, 374–403 (2013).Google Scholar
- 3.D. V. Bel’skii and G. P. Pelyukh, “On the asymptotic properties of solutions of functional-differential equations with linearly transformed argument,” Nelin. Kolyv., 20, No. 3, 291–302 (2017); English translation: J. Math. Sci., 236, No. 3, 225–237 (2019).Google Scholar
© Springer Science+Business Media, LLC, part of Springer Nature 2019